# SDR 2008UALA06252

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 60,532 hours, 33,438 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS OUT FROM ROW 15 BACK.  SUSPECT FAULTY POWER STRIP AND POWER PACK.  REPLACED POWER STRIP AND BATTERY PACK OP CHECKED GOOD.  ACFT OK FOR SERVICE.
